# SDR 2004UALA01242

- Difficulty date: December 20, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 21,379 hours, 8,075 cycles
- Engine: Iae V2522A5
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL FMGC 1 FUNCTIONS LOST. AUTOPILOTS DISENGAGED. SUPPLEMENTAL DATA UPDATE FMGC 1 WAS FAULTED BY THE CFDS TEST. REPLACED THE NR 1 FMGC. SHOP TEST FOUND SOLDER CRACKS ON THE U10 OF A51 CARD.
